Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Pain in and around the vaginal opening with redness, soreness due to excessive sex, yellowish discharge. Using neosporin. What else can be done?

I have had more sex than usual lately with the same partner. I have had to stop because my vaginal opening hurts so bad. It is red, sore, and looks raw. I have resorted to putting neosporin on it. I have also found a red sore right outside the opening of my vagina. It is raw also and a little painful. I have had a yellowish discharge , but no foul odor. These symptoms have lasted for 2 days now.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that because of the excessive coitus the chances of trauma is very likely and in my opinion it is better to apply the "Povidone oint" and take a good care for hygiene, every thing would be fine soon, take care and have a nice day.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor